Strange Question ... is Frequent Urination part of Opiate Withdrawal??
Hi all ....just wanted to know if its just me .... I am on day 5 1/2 off 240mg a day of Oxycontin & 60 mg of Oxycodone a day .... and when I say I have to Pee ( sorry ) 50x a day I am not kidding....like 40 x during daytime hours and 10x during the night. I have been drinking a tiny bit more than I would normally but this is ridiculos to say the least. Besides not sleeping as it is .... when I finally do dose off ... I am up an hour later to pee ...is this part W/D or it or is it something else?? Thanks for input Von
Hi~ I'd say this is normal in the absence of any other symptoms. Opiates do cause fluid retention in some folks...
But,it could be a UTI. Any burning? Do you pee in good amts. or does it seem like your bladder is not quite empty when you're through?
It does seem a little excessive,actually...Let's see what others have to say...
The drugs might have been slowing down your output and now your not on it any more so you are going more but like vikis says i would not worry UNLESS UTI feelings start they have UTI test you can get at the phamascy now too if it starts being a probem to test and see then go seee your doctor
I've also found that sometimes nerves cause me to pee a lot. For what that is worth. But, I would say if that doesn't stop within a day or so, be on the safe side and get it checked out. You can look at my earlier post today in which I shared that sometimes what we think are withdrawals actually are not.
I got the major pees during wds too so i dont think its just you and i doubt its anything serious as long is it is not accompanied by any other urinary symptoms. This drove me so crazy especially at night because i would just get to sleep and my bladder would wake me up and i would go to the bathroom and then i would have to start the whole getting to sleep process all over again, and we know what thats like. This would happen to me multiple times during the night. This got so bad for me that i actually started going to the bathroom and back to bed without ever opening my eyes in hopes that if i kept my eyes closed the whole time that i wouldnt fully wake up, lol, but hey you gotta do what you gotta do. This will pass, dont worry. You might wanna make sure you get your good fluid intake all done by 6pm, that helps a little for during the night. If you get thirsty after that just have little sips. Best of luck to you,
Thanks for all the responses .... I did stop drinking tonight at about 7:30 in hopes that I don't get woke up every hour like the last few nights. I definitely dont have a UTI or anything ( I know what thats like Youch ) I am going to try your Idea Jacky and keep my eyes closed if I have to get up tonight in the middle of the night :) Thanks to all Von
I always pee alot when I WD, It's part of the body's way of purging all the poisons out. I always get terrible diarrhea also. Avoid drinking anything with caffeine, and stick with clear fluids. I always tell my self after a pee, got more poison out. I try to make myself feel better. There is a reason for. It should pass in a few days. Also, WD (as well as sobriety) always leaves me with severe anxiety and nervousness and like some of these other smart folks said, that can make you run to the toilet more often as well. Good luck!
When I go off my Meds I have to go pee every 10 mins. Sometimes I just stay ther on the toilet because by the time I go get back in bed...I have to get back up to pee.
Is there anything I van do? Inalways end up going back on my Meds because I can't take getting NO SLEEP. :-(
any advice will be appreciated
My e-mail is ***@****
Thank you. :-)
I suffer from chronic backpain and have become addicted to Oxycodone, and trying to purge myself, going through withdrawals is such a terrible feeling, getting no sleep, urinating a lot, and its very clear, cold sweats, hot sweats, restless legs at night, only day 1, and ive been trying to fall asleep for 4 hrs now = /tTakes about 7-10 days from what i understand, but after the first 48 hrs it starts to get better from what ive read, hoping to stick with it and finish this permanently. I appreciate the help on here, makes a huge difference and I too was wondering if the frequent clear urination was normal during withdrawals, as this is the only time its happen to me.
Hey, honey! This post is super old. If you will hit "post a question" that is in the box, up at the top of the page, you can post your own question and get lots of feedback! :) This site is wonderful, but it's kinda hard to figure out at first sometimes! There may not be too many people up right now on here, but they'll be here. Just post your own question and I promise you'll get help!
I have had this feeling when in WD AS WELL-bad. It's my worst symptom and I mistake it for anxiety. I read to take suedaphed (it helps with incontanence, by reducing pressure) and it worked. I've been fighting this for years & that symptom alone (could not sleep for 7 nights) has caused me to relaps. I strongly encourage this. Flu medicines help with the rest of the symptoms-just pretend u have the flu & sleep it off ;)
I dont know for sure if opiate WD and frequent urination are always associated with one another. I experienced pee'ing a lot for a few days (on two occasions) before i started taking hydrocodone on a daily basis..so it may not be related. Though im WD'ing right now and im going thru the "Peefest" right now.
Personally i think its related to stress and other factors such as diet, advancing age, other med use, etc. Watch your sodium intake for that could be causing it. I know my sodium intake is probably 3 times higher the the recommended daily amount..so i sometimes wonder if my body is retaining the excess and then after many months or so, it flushes it all out. Best of luck !
I know that trading one habit for another is not good but a lot of times people get hooked on pain meds because a Dr. Prescribed them and you may need them but then u seem to just need more and more. Well I've been going to a methadone clinic for almost 7 months now and I've since gained back my life. I no longer spend my time trying to find pills and wonder from day to day if I'll be able to find something. Not to mention that I've also been able to start saving money. So I may have traded one habit for another but I've also gained back control of my life.
I was taking 7.5 of vicodin 4 times a day for a few months. i got off and had horrible withdraw. the first day i detoxed was pretty bad i had to urinate a thousand times a day not to mention the rest of the crap. It has been almost two months since i have been clean the only thing remaining is the frequent urination, it is still really bad I have been tested by a dr for uti it is not uti. I also have terrible nerve problems in my right leg maybe rls who the hell knows but compression socks seem to take the edge off so i can sleep. has anyone delt with these symptoms for this long of a time. i do not want to get dr's involved at all so I am dealing with it on my own. Any help would be much obliged. Peace...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.